| Model Number |
3664 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Wound Dehiscence (1154); Fluid Discharge (2686)
| Date of Event |
08/21/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that patient experienced an infection at the ipg site and was hospitalized.As a result, surgical intervention was undertaken on (b)(6) 2026 wherein the entire system was explanted to address the issue.The patient was administered both oral and iv antibiotics to address the issue.
Additional Manufacturer Narrative
Date of event and patient's weight are estimated.A patient experiencing pain at ipg site was reported to abbott.The patient's entire system was explanted due to a hole at the ipg incision site.The results of the investigation are inconclusive as the device was not returned for evaluation.Based on the information received, a single definitive root cause for the issue encountered was unable to be conclusively determined.